Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 47, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jun 16, 2012, 11:32 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2012, 11:32 PM EDT (03:32 UTC)
- Expired
- Jun 17, 2012, 8:46 AM EDT
- In force
- 9 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
927 WHUS73 KGRR 170332 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1132 PM EDT SAT JUN 16 2012 LMZ844>849-171145- /O.NEW.KGRR.SC.Y.0047.120617T0332Z-120617T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1132 PM EDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT SUNDAY. * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS TONIGHT...THEN DIMINISHING SUNDAY MORNING. * WAVES...BUILDING TO 2 TO 6 FEET...HIGHEST WAVES NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
2 follow-up statements
719 WHUS73 KGRR 170738 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 338 AM EDT SUN JUN 17 2012 LMZ844>849-171500- /O.CON.KGRR.SC.Y.0047.000000T0000Z-120617T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 338 AM EDT SUN JUN 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...SOUTHWEST 15 TO 25 KNOTS DIMINISHING THIS MORNING. * WAVES...2 TO 6 FEET...HIGHEST WAVES NORTH. WAVES WILL SUBSIDE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
098 WHUS73 KGRR 171246 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 846 AM EDT SUN JUN 17 2012 LMZ844>849-171400- /O.CAN.KGRR.SC.Y.0047.000000T0000Z-120617T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 846 AM EDT SUN JUN 17 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS AND WAVES HAVE DIMINISHED AND THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ OSTUNO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 16, 9:20 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 16, 9:20 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 920 PM EDT SAT JUN 16 2012 .SYNOPSIS... ISSUED AT 3 PM EDT SAT JUN 16 2012 A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TONIGHT WITH SHOWERS ENDING SUNDAY. IT WILL BE COOLER ON SUNDAY BEHIND THE FRONT BUT MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED EARLY NEXT WEEK AS THE FRONT LIFTS BACK NORTH. && .UPDATE... ISSUED AT 920 PM EDT SAT JUN 16 2012 WE HAVE GONE AHEAD AND UPDATED THE FCST TO ACCOUNT FOR CURRENT TRENDS. THIS IS MAINLY TO ACCOUNT FOR LOW POPS THIS EVENING IN THE WAKE OF THE FIRST BATCH OF STORMS AND THEN RAMPING UP POPS OVERNIGHT. BAND OF STORMS THAT MOVED THROUGH EARLIER AND PRODUCED SOME LOCAL WIND DAMAGE HAVE NOW MOVED WELL EAST OF THE CWFA AND HAD ALREADY WEAKENED. IN THE WAKE OF THOSE STORMS...WE ARE SITTING IN AN AREA OF SUBSIDENCE BETWEEN THE FIRST LINE...AND THE NEXT WAVE AND COLD FRONT THAT ARE POISED TO MOVE TOWARD THE AREA LATER TONIGHT. WE HAVE BEEN WATCHING THE LINE OF STORMS THAT MOVED THROUGH SRN IA AND IS NOW IN CENTRAL ILLINOIS. IT HAS WEAKENED SOME...BUT IS HOLDING ITS OWN AND IS NOW MOVING ENE AS OPPOSED TO DUE EAST LIKE IT WAS EARLIER. MOST ALL OF THE MODELS INDICATE THAT SW MICHIGAN SHOULD SEE CONVECTION PICK UP IN COVERAGE TOWARD/JUST AFTER MIDNIGHT AHEAD OF THIS WAVE. THIS OCCURS AS THE LLJ AHEAD OF THE WAVE ACROSS WRN IL STRENGTHENS TO 35+ KNOTS AND IS AIMED ALMOST RIGHT AT LOWER MI. WE WILL BE KEEPING THE HIGHER POPS IN PLACE TONIGHT. THE ONLY CAVEAT TO THIS WOULD BE IF THE LINE WOULD HELP KEEP THE LLJ FOCUSED FURTHER SOUTH...THEN WE WOULD SEE MUCH LESS RAIN. WE FEEL WITH THE LINE NOT BEING SO POWERFUL AT THIS TIME...AND WITH THE LINE OF STORMS FROM THE LINE TO INDIANA SHOWING SIGNS OF MOVING NE...THAT THE HIGHER POPS ARE THE WAY TO GO. AS FAR AS SEVERE POTENTIAL IS CONCERNED...WE LOST OUR LOW LEVEL BASED CAPE EARLIER AS THE STORMS MOVED THROUGH...AND NOW AS THE SUN IS GOING DOWN. HOWEVER...ELEVATED INSTABILITY IS ON THE RISE WITH MU CAPES INCREASING TO OVER 1000 J/KG PER THE SPC MESOANALYSIS PAGE. SHEAR IS A BIT BETTER AND INCREASING. WITH THE STORMS BEING ELEVATED IN NATURE...IT WILL BE HARDER TO SEE WINDS MAKING IT DOWN TO THE SFC...BUT IT CAN NOT BE RULED OUT. SOME HAIL WILL BE POSSIBLE...BUT THE CAPE IN THE -10 TO -30C LAYER IS NOT IMPRESSIVE. SO WE BELIEVE THAT SOME ISOLATED SEVERE IS NOT OUT OF THE QUESTION...BUT NOT LIKELY. && .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) ISSUED AT 345 PM EDT SAT JUN 16 2012 SEVERE WEATHER THREAT IS THE FORECAST ISSUE IN THE NEAR TERM. WITH SFC HEATING TODAY YIELDING CAPES BETWEEN 1000 AND 1500 INTO THIS EVENING. A COUPLE MESO LOWS MOVING WEST OF LOWER MICHIGAN WILL LOCALLY ENHANCE SFC CONVERGENCE EARLY THIS EVENING AND AGAIN LATE TONIGHT LEADING TO SEPARATE BOUTS OF CONVECTION. THE FIRST BATCH THIS EVENING WILL HAVE MORE SFC BASED INSTABILITY AND LOW LEVEL CONVERGENCE TO WORK WITH...BUT LESS DEEP LAYER SHEAR. SO FAR NONE OF THE CONVECTION HAS APPROACHED SEVERE LEVELS BUT CONVECTIVE TRENDS WILL HAVE TO BE MONITORED INTO THIS EVENING. AFTER A BIT OF A LULL...EXPECT ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE SFC COLD FRONT LATE TONIGHT. WENT WITH LIKELY POPS AS COVERAGE OF SHOWERS SHOULD BE FILLING IN OVERNIGHT WITH SFC CONVERGENCE AND MOISTURE POOLING AHEAD OF THE FRONT. DEEP LAYER SHEAR IS ABOUT 35 KNOTS AND WITH UNIDIRECTIONAL SHEAR...EXPECT MODE WILL BE BOWING LINE SEGMENTS. THE FRONT PUSHES EAST SUNDAY WITH DRYING FROM WEST TO EAST BUT WARM ADVECTION IS ALREADY UNDERWAY FOR MONDAY AS FRONT BEGINS TO LIFT BACK NORTH. WENT WITH SLIGHT CHANCE AND CHANCE POPS AS A FEW ELEVATED THUNDERSTORMS LOOK POSSIBLE BASED ON WAA PATTERN WITH MID LEVEL INSTABILITY AND SOME MOISTURE RETURNING. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 345 PM EDT SAT JUN 16 2012 FORECAST ISSUE IN THE EXTENDED IS THE POTENTIAL FOR CONVECTION ALONG THE WARM FRONT MONDAY AND ALONG A COLD FRONT THURSDAY. IN BETWEEN THOSE EVENTS LOOKS LIKE UPPER RIDGING WILL SUPPRESS CONVECTION AND BRING VERY WARM WEATHER TUESDAY AND WEDNESDAY. TREND IS FOR A STRONGER COOL DOWN FOR THE END OF THE WEEK AS THE UPPER RIDGE GETS REPLACED BY BIG HEIGHT FALLS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 114 PM EDT SAT JUN 16 2012 SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE IN FROM THE WEST AFTER 20Z. THERE COULD BE MVFR AND PATCHY IFR WITHIN THE HEAVY RAIN. STORMS COULD LINGER UNTIL CLOSE TO 04Z...THEN A SLIGHT LULL...THEN MORE STORMS SHOULD ARRIVE WITH A COLD FRONT AFTER 08Z. HAVE NOT GONE WITH THAT MUCH DETAIL IN THE TAFS...INSTEAD HAVE HIGHLIGHTED VCTS FOR MUCH OF THIS TIME FRAME. THE STORMS SHOULD CLEAR OUT OF THE FROM WEST TO EAST AFTER DAYBREAK SUNDAY...FINALLY EXITING AROUND LAN AND JXN BY ABOUT 15/16Z SUN. && .MARINE... ISSUED AT 345 PM EDT SAT JUN 16 2012 WEST TO SOUTHWEST WINDS SHOULD KICK UP BEHIND THE COLD FRONT ON SUNDAY TO NEAR 20 KNOTS BUT AT THIS POINT IT LOOKS MARGINAL ENOUGH NOT TO PUT A SMALL CRAFT ADVISORY UP. && .HYDROLOGY... ISSUED AT 345 PM EDT SAT JUN 16 2012 SOME RAIN CAN BE EXPECTED TONIGHT WITH SOME HEAVY DOWNPOURS POSSIBLE BUT RIVER FLOWS AND GROUND MOISTURE ARE LOW AND SHOULD BE ABLE TO ABSORB WHAT FALLS WITHOUT SIGNIFICANT RISES TO RIVERS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && UPDATE...NJJ SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM...OSTUNO AVIATION...JK HYDROLOGY...OSTUNO MARINE...OSTUNO
Hazardous weather outlook, Jun 16, 10:32 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1032 PM EDT SAT JUN 16 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-170745- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1032 PM EDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY OVERNIGHT TONIGHT. SEVERE WEATHER IS NOT EXPECTED...BUT SMALL HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE. LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE ALSO. BEST CHANCE OF STORMS WILL BE SOUTH OF INTERSTATE 96. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ON SUNDAY WILL BE MAINLY SOUTH AND EAST OF GRAND RAPIDS. NO SEVERE WEATHER IS EXPECTED. THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT... THEN AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LMZ844>849-170745- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1032 PM EDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY OVERNIGHT TONIGHT. SEVERE WEATHER IS NOT EXPECTED...BUT SMALL HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE. LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE ALSO. BEST CHANCE OF STORMS WILL BE SOUTH OF MUSKEGON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT... THEN AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. MEADE NJJ
In the hours before
Local storm report, Jun 16, 7:38 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
738 PM EDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 5 N GRAND RAPIDS 43.03N 85.66W
06/16/2012 KENT MI BROADCAST MEDIA
TREE CAME DOWN IN NORTH PARK AND TOOK DOWN SOME WIRES
WITH IT. REPORT COURTESY OF WOODTV.
&&
HOVINGLocal storm report, Jun 16, 8:22 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
822 PM EDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 3 WNW GRAND RAPIDS 42.98N 85.72W
06/16/2012 KENT MI TRAINED SPOTTER
THE TOP OF A FOUR FOOT DIAMETER TREE DOWN NEAR SEVENTH
STREET AND COVELL. THE TOP OF A THREE FOOT DIAMETER TREE
DOWN NEAR SEVENTH STREET AND OAKHURST. BOTH TREES
APPEARED HEALTHY. TIME ESTIMATED BY RADAR.
&&
NJJLocal storm report, Jun 16, 9:16 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
916 PM EDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 2 NE COMSTOCK PARK 43.06N 85.65W
06/16/2012 M55 MPH KENT MI TRAINED SPOTTER
&&
HOVINGLocal storm report, Jun 16, 9:19 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
919 PM EDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG WALKER 43.00N 85.77W
06/16/2012 KENT MI BROADCAST MEDIA
TWO TREES CAME DOWN NEAR WALKER CITY HALL. REPORT RELAYED
BY WOODTV.
&&
HOVINGLocal storm report, Jun 16, 10:46 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1046 PM EDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG JENISON 42.91N 85.82W
06/16/2012 OTTAWA MI PUBLIC
LARGE HEALTHY TREE BRANCH 15 INCHES IN DIAMETER DOWN ON A
HOUSE. NUMEROUS OTHER BRANCHES DOWN IN AREA.
&&
HOVINGLocal storm report, Jun 16, 10:47 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1047 PM EDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 5 S HOLLAND 42.72N 86.11W
06/16/2012 ALLEGAN MI PUBLIC
TREE DAMAGE. HEALTHY 2 FOOT DIAMETER BRANCH AND 18 INCH
DIAMETER TRUNK SNAPPED OFF. WEATHER STATION ANEMOMETER
REGISTERED 98 MPH WIND. NO STRUCTURAL DAMAGE NOTED. HIGH
WINDS LASTED ABOUT A MINUTE WHILE RAIN WAS FALLING. TIME
ESTIMATED FROM RADAR. THIS LOCATION IS LESS THAN 2 MILES
SOUTH OF THE HOLLAND AIRPORT WHERE 59 MPH WIND WAS
MEASURED BY ASOS.
0455 PM TSTM WND DMG 4 SSE SAUGATUCK 42.61N 86.17W
06/16/2012 ALLEGAN MI BROADCAST MEDIA
TREE DOWN ON 126TH AVE SOUTH OF SAUGATUCK. HEALTH
UNKNOWN. REPORT RELAYED BY WOODTV.
0503 PM TSTM WND GST 2 S HOLLAND 42.75N 86.11W
06/16/2012 M59.00 MPH ALLEGAN MI ASOS
WIND GUST AT HOLLAND ASOS.
0505 PM TSTM WND GST 4 NE HOLLAND 42.83N 86.06W
06/16/2012 M42.00 MPH OTTAWA MI TRAINED SPOTTER
SPOTTER ALSO MEASURED 1/3 INCH OF RAIN IN 15 MINUTES.
0509 PM TSTM WND GST 2 NNE ZEELAND 42.84N 86.00W
06/16/2012 E65.00 MPH OTTAWA MI TRAINED SPOTTER
MULTIPLE HEALTHY 6 INCH TO 12 INCH DIAMETER TREES DOWN
NEAR ZEELAND.
0520 PM TSTM WND DMG JENISON 42.91N 85.82W
06/16/2012 OTTAWA MI PUBLIC
LARGE HEALTHY TREE BRANCH 15 INCHES IN DIAMETER DOWN ON A
HOUSE. NUMEROUS OTHER BRANCHES DOWN IN AREA.
0530 PM TSTM WND DMG 3 WNW GRAND RAPIDS 42.98N 85.72W
06/16/2012 KENT MI TRAINED SPOTTER
THE TOP OF A FOUR FOOT DIAMETER TREE DOWN NEAR SEVENTH
STREET AND COVELL. THE TOP OF A THREE FOOT DIAMETER TREE
DOWN NEAR SEVENTH STREET AND OAKHURST. BOTH TREES
APPEARED HEALTHY. TIME ESTIMATED BY RADAR.
0530 PM TSTM WND DMG KENT CITY 43.22N 85.75W
06/16/2012 KENT MI COUNTY OFFICIAL
POWER LINES DOWN IN KENT CITY.
0530 PM TSTM WND DMG WALKER 43.00N 85.77W
06/16/2012 KENT MI BROADCAST MEDIA
TWO TREES CAME DOWN NEAR WALKER CITY HALL. REPORT RELAYED
BY WOODTV.
0538 PM TSTM WND GST 5 NNW GRAND RAPIDS 43.03N 85.70W
06/16/2012 E50.00 MPH KENT MI BROADCAST MEDIA
A FEW BRANCHES WERE TAKEN DOWN AS WELL.
0538 PM TSTM WND DMG WALKER 43.00N 85.77W
06/16/2012 KENT MI COUNTY OFFICIAL
A LARGE TREE CAME DOWN AND POWER LINES ARE DOWN AS WELL.
0540 PM TSTM WND DMG 5 N GRAND RAPIDS 43.03N 85.66W
06/16/2012 KENT MI BROADCAST MEDIA
TREE CAME DOWN IN NORTH PARK AND TOOK DOWN SOME WIRES
WITH IT. REPORT COURTESY OF WOODTV.
0540 PM TSTM WND GST 2 NE COMSTOCK PARK 43.06N 85.65W
06/16/2012 M55.00 MPH KENT MI TRAINED SPOTTER
0557 PM TSTM WND DMG TRUFANT 43.31N 85.36W
06/16/2012 MONTCALM MI TRAINED SPOTTER
A COUPLE TREES ARE DOWN IN THE AREA. UNKNOWN HEALTH/SIZE.
0615 PM HEAVY RAIN GRAND JUNCTION 42.40N 86.07W
06/16/2012 M0.85 INCH VAN BUREN MI TRAINED SPOTTER
MEASURED RAINFALL IN LESS THAN 30 MINUTES.
0638 PM HEAVY RAIN GREENVILLE 43.18N 85.26W
06/16/2012 M1.03 INCH MONTCALM MI AMATEUR RADIO
RAINFALL OVER THE LAST 25 MINUTES.
&&
HOVINGThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 3:54 PM EDT | Small Craft Advisory | GRR | 54 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.